MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. #11 SAFETY SCALPEL, NS, #11 NEW DESIGN, BULK, NS; HANDLE, SCALPEL

DEROYAL INDUSTRIES, INC. #11 SAFETY SCALPEL, NS, #11 NEW DESIGN, BULK, NS; HANDLE, SCALPEL
Model Number D4511A
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
A distributing facility reported, "we were notified of a complaint from a customer stating dull instruments.".
 
Additional Manufacturer Narrative
A distributing facility reported, "we were notified of a complaint from a customer stating dull instruments." deroyal industries, inc.Requested return of the device, however it was stated to be unavailable.The investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.

Brand Name
#11 SAFETY SCALPEL, NS, #11 NEW DESIGN, BULK, NS
Common Device Name
HANDLE, SCALPEL
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
164 giles hollow road
rose hill VA 24281
Manufacturer (Section G)
DEROYAL INDUSTRIES INC.
164 giles hollow road
rose hill VA 24281
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key25620320
Report Number1123071-2026-00001
Device Sequence Number21105862
Product Code GDZ
UDI-Device Identifier00749756645386
UDI-Public00749756645386
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD4511A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown